View Full Version : Vyvanse and listlessness


bradinnashville
11-14-16, 07:41 PM
So I've been on Vyvanse for a couple years. I've had my ups and downs but lately I seem to be on more of a down. Today for example I took my 60 mgs and not much happened. I stayed in bed for another 2 hours before finally dragging my *** out. I also have had 2 red bulls & 2 caffeine pills today and I can't even get the most simple tasks done.

Most days I find myself to be listless and apathetic. I have no motivation. I want to get tasks done but there just seems to be a disconnect. Every now and again I'll have a good day and I do my best to get as much done because I'm afraid of tomorrow... because I never know if I will have the motivation to complete the smallest of tasks. I also work as a server and I've noticed my personality has become more bland. I'm extremely social and there was a time when I would have people seek the manager out to tell them how much they loved me. This doesn't happen as much anymore and the it's difficult to summon the energy to engage and connect with people which I have always enjoyed.

So for those who have experience. Does this sound like depression? Or maybe I have too high of a dose? Thank you so much for your time.

sarahsweets
11-15-16, 05:15 AM
So I've been on Vyvanse for a couple years. I've had my ups and downs but lately I seem to be on more of a down. Today for example I took my 60 mgs and not much happened. I stayed in bed for another 2 hours before finally dragging my *** out. I also have had 2 red bulls & 2 caffeine pills today and I can't even get the most simple tasks done.

Most days I find myself to be listless and apathetic. I have no motivation. I want to get tasks done but there just seems to be a disconnect. Every now and again I'll have a good day and I do my best to get as much done because I'm afraid of tomorrow... because I never know if I will have the motivation to complete the smallest of tasks. I also work as a server and I've noticed my personality has become more bland. I'm extremely social and there was a time when I would have people seek the manager out to tell them how much they loved me. This doesn't happen as much anymore and the it's difficult to summon the energy to engage and connect with people which I have always enjoyed.

So for those who have experience. Does this sound like depression? Or maybe I have too high of a dose? Thank you so much for your time.

Are you saying that at one point vyvanse did work well for you with all those things and now it doesnt anymore or is very hit or miss? It does sound like possible depression. **BIAS ALERT*** I am not a fan of vyvanse so take my opinion for what its worth: I found vyvanse to be inconsistent and to never last its purported 12 hours-not even 8. I know thats how its marketed (dont get me started on that one) but maybe its just time for you to switch to a different amphetamine?

C15H25N3O
11-15-16, 09:18 AM
I am also a Vyvanse user and to me it sounds like either a slightly too high dosage or like a need to relax.

Taking AMP everyday can make ampheburnt and on days you are really like crap while being listless and apathetic

there is a need to recover from the med. Although ADHD exists 24/7/365 amphetamine can make sick from time to

time and it should not be used as an palliativ-med instantly increasing the dosage and adding different other pill.

We are not 70 years old and it is not about fighting ADHD with stimulant-nukes every day. Personally I used

Vyvanse as a tool in different dosages having the goal to get rid off chemical meds. I am prescribed to 40mg and 70mg.

I split the 70mg into 2x35mg. So I take 35mg-40mg if I use it as a stimulant but I can also use 5mg as a anti-dullant or

anti-depressant. Mind that 5mg of Vyvanse are a "microdosage" of ~1.7mg dexamphetamine.


Less is better than too much – always and in every situation of life. Less can satisfy while too much is greed.


Ommmmm

bradinnashville
11-15-16, 04:28 PM
Thank you for the replies. I'm changing doctors to see if a fresh pair of eyes will help. I will also try dropping in mg to see if I get a change. I've been on vyvanse for a long time (about 3 years) but have always been through ups and downs.

Sarah was there another drug you preferred?

C15H25N3O
11-16-16, 03:49 PM
Life is an experiment.